Citation:
D. N. Gorelov, S. I. Gorlov, “The linear problem of hydrofoil moving under an interface between two heavy fluids”, Prikl. Mekh. Tekh. Fiz., 37:5 (1996), 43–47; J. Appl. Mech. Tech. Phys., 37:5 (1996), 650–653
\Bibitem{GorGor96}
\by D.~N.~Gorelov, S.~I.~Gorlov
\paper The linear problem of hydrofoil moving under an interface between two heavy fluids
\jour Prikl. Mekh. Tekh. Fiz.
\yr 1996
\vol 37
\issue 5
\pages 43--47
\mathnet{http://mi.mathnet.ru/pmtf3574}
\elib{https://elibrary.ru/item.asp?id=44124740}
\transl
\jour J. Appl. Mech. Tech. Phys.
\yr 1996
\vol 37
\issue 5
\pages 650--653
\crossref{https://doi.org/10.1007/BF02369302}